Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 727 - 739 2020-04-02

On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds

Fortuné MASSAMBA [1] , Samuel SSEKAJJA [2]


We derive total mean curvature integration formulas of a three co-dimensional foliation $\mathcal{F}^{n}$ on a screen integrable half-lightlike submanifold, $M^{n+1}$ in a semi-Riemannian manifold $\overline{M}^{n+3}$. We give generalized differential equations relating to mean curvatures of a totally umbilical half-lightlike submanifold admitting a totally umbilical screen distribution, and show that they are generalizations of those given by [K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhäuser Verlag, Basel, 2010].
Half-lightlike submanifold, Newton transformation, foliation and mean curvature
  • [1] K. Andrzejewski, W. Kozlowski and K. Niedzialomski, Generalized Newton transformation and its applications to extrinsic geometry, Asian J. Math. 20 (2), 293–322, 2016.
  • [2] K. Andrzejewski and Pawel G. Walczak, The Newton transformation and new integral formulae for foliated manifolds, Ann. Glob. Anal. Geom. 37 (2), 103–111, 2010.
  • [3] C. Calin, Contributions to geometry of CR-submanifold, Ph.D. thesis, University of Iasi (Romania), 1998.
  • [4] K.L. Duggal and A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Mathematics and Its Applications, Kluwer Academic Publishers, 1996.
  • [5] K.L. Duggal and B. Sahin, Screen conformal half-lightlike submanifolds, Int. J. Math. Math. Sci. 2004 (68), 3737–3753, 2004.
  • [6] K.L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds. Frontiers in Mathematics, Birkhäuser Verlag, Basel, 2010.
  • [7] D.N. Kupeli, Singuler semi-Riemannian geometry, Mathematics and Its Applications, Vol. 366, Kluwer Academic Publishers, 1996.
  • [8] F. Massamba, Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds, Kodai Math. J. 31, 338–358, 2008.
  • [9] F. Massamba, On semi-parallel lightlike hypersurfaces of indefinite Kenmotsu manifolds, J. Geom. 95, 73–89, 2009.
  • [10] F. Massamba and S. Ssekajja, Some remarks on quasi generalized CR-null geometry in indefinite nearly cosymplectic manifolds, Int. J. Math. Math. Sci. Art. ID 9613182, 10 pp, 2016.
  • [11] E. Yasar, A.C. Coken, and A. Yucesan, Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection, Math. Scand. 102 (2), 253– 264, 2008.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-6922-3566
Yazar: Fortuné MASSAMBA
Kurum: University of KwaZulu-Natal
Ülke: South Africa


Orcid: 0000-0003-4247-1989
Yazar: Samuel SSEKAJJA
Kurum: University of KwaZulu-Natal
Ülke: South Africa


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms621536, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {727 - 739}, doi = {10.15672/hujms.621536}, title = {On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds}, key = {cite}, author = {MASSAMBA, Fortuné and SSEKAJJA, Samuel} }
APA MASSAMBA, F , SSEKAJJA, S . (2020). On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 727-739 . DOI: 10.15672/hujms.621536
MLA MASSAMBA, F , SSEKAJJA, S . "On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 727-739 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/621536>
Chicago MASSAMBA, F , SSEKAJJA, S . "On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 727-739
RIS TY - JOUR T1 - On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds AU - Fortuné MASSAMBA , Samuel SSEKAJJA Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.621536 DO - 10.15672/hujms.621536 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 727 EP - 739 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.621536 UR - https://doi.org/10.15672/hujms.621536 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds %A Fortuné MASSAMBA , Samuel SSEKAJJA %T On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.621536 %U 10.15672/hujms.621536
ISNAD MASSAMBA, Fortuné , SSEKAJJA, Samuel . "On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 727-739 . https://doi.org/10.15672/hujms.621536
AMA MASSAMBA F , SSEKAJJA S . On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 727-739.
Vancouver MASSAMBA F , SSEKAJJA S . On total mean curvatures of foliated half-lightlike submanifolds in semi-Riemannian manifolds. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 739-727.